Journal of Applied Sciences, ( ISI ), Volume (11), No (24), Year (2011-1) , Pages (3830-3838)

Title : ( Chain Sampling Plan Using Fuzzy Probability Theory )

Authors: Bahram Sadeghpour Gildeh , Ezzatallah Baloui Jamkhaneh/Student ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


The acceptance sampling plan problem is one of the most important components in statistical quality control. One of these methods is chain sampling. This paper extends the concept of chain sampling plan when the proportion defective products are a trapezoidal fuzzy number for wider application. This paper has provided the definition, calculation and draw of the Operating Characteristics (OC) curve by using the concept of fuzzy probability. It is shown that the Operating Characteristic (OC) curve of the plan is like a band having high and low bounds, their width depends on the ambiguity proportion parameter in the lot and parameter i. Finally, many examples were used and then compared the OC bands for some value of i and for Poisson and binomial distributions.


, Statistical quality control, chain sampling plan, fuzzy number, fuzzy probability of acceptance, fuzzy distribution.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Sadeghpour Gildeh, Bahram and Ezzatallah Baloui Jamkhaneh/Student},
title = {Chain Sampling Plan Using Fuzzy Probability Theory},
journal = {Journal of Applied Sciences},
year = {2011},
volume = {11},
number = {24},
month = {January},
issn = {1812-5654},
pages = {3830--3838},
numpages = {8},
keywords = {Statistical quality control; chain sampling plan;fuzzy number; fuzzy probability of acceptance; fuzzy distribution.},


%0 Journal Article
%T Chain Sampling Plan Using Fuzzy Probability Theory
%A Sadeghpour Gildeh, Bahram
%A Ezzatallah Baloui Jamkhaneh/Student
%J Journal of Applied Sciences
%@ 1812-5654
%D 2011